Search

MiS Preprint Repository

Delve into the future of research at MiS with our preprint repository. Our scientists are making groundbreaking discoveries and sharing their latest findings before they are published. Explore repository to stay up-to-date on the newest developments and breakthroughs.

MiS Preprint
99/2003

Conley Index Theory and Novikov-Morse Theory

Huijun Fan and Jürgen Jost

Abstract

We derive the general novikov-morse inequalities in a Conley type framework for flows carrying a cocycle, therefore generalizing our result in [H. Fan, and J. Jost, Novikov Morse theory for dynamical systems, Calc. Var. 17, 29-73(2002)] derived for integral cocycle. The condition for carrying a cocycle expresses the nontriviality of integrals of that cocycle on flow lines. Gradient-like flows are distinguished from general flows carrying a cocycle by boundedness conditions on these integrals.

Received:
Nov 30, 2003
Published:
Nov 30, 2003
MSC Codes:
37B30, 37B35, 57R70
Keywords:
conley index, novikov-morse theory, flow carring a cocycle

Related publications

inJournal
2005 Repository Open Access
Huijun Fan and Jürgen Jost

Conley index theory and Novikov-Morse theory

In: Pure and applied mathematics quarterly, 1 (2005) 4, pp. 939-971